Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have acute myeloid leukemia, done chemotherapy. Have groin pain. Could it be due to lymph node swelling?

i have accute myloid leukeamia and am in remmission. i could only get 2 treatments of chemo as i got an infection after the first and nearly died and i took 8 weeks to recover from the second one. i am now getting the same pain in the groin area so can you get this pain in the left lymph node without it being the leukeamia. i turned down the bone marrow transplant as they didnt have a perfect match and the death rate was too high from getting stem cell transplantation
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
The presence of pain usually rules out malignancy. the leukemia may recurs as a lymphnode swelling and not as a the leukemia is a disease of blood cells, it usually recurs as a presence of blasts(abnormal cells) in peripheral blood smear or bone marrow. if your peripheral smear and bone marrow are in remission, it has nothing to do with recurrence of leukemia. But the pain may be due to the thrombosis of the deep veins of leg, which should be diagnosed with doppler examination of lower limbs. planning transplant means you may be having unfavourable cytogenetics. if you dont have a perfect match for transplant, you can ask for MUD(matched unrelated donor) transplant or umbilical cord stem cell transplant. you need to discuss with your hematologist for these options.
Answered: Wed, 25 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor